Osaka Journal of Mathematics

A condition on lengths of conjugacy classes and character degrees

Akihide Hanaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 33, Number 1 (1996), 207-216.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786698

Mathematical Reviews number (MathSciNet)
MR1381626

Zentralblatt MATH identifier
0872.20006

Subjects
Primary: 20C15: Ordinary representations and characters
Secondary: 20D15: Nilpotent groups, $p$-groups

Citation

Hanaki, Akihide. A condition on lengths of conjugacy classes and character degrees. Osaka J. Math. 33 (1996), no. 1, 207--216. https://projecteuclid.org/euclid.ojm/1200786698


Export citation